# SDR 99ZZZX1241

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Shaft
- Part number: 406040516101
- Condition: Worn
- Location: Transmission
- Part time: 2,484 hours
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE WHEELING UNIT REMOVED FOR 2,500-HOUR OVERHAUL.  FOUND AT TEAR-DOWN INSPECTION.  INPUT SPLINES WORN BEYOND LIMITS. SHAFT SCRAPPED.
